Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6936 Publications
2024 |
Published |
Conference Paper |
IST-REx-ID: 18175 |
Maj, Petr, et al. “The Fault in Our Stars: Designing Reproducible Large-Scale Code Analysis Experiments.” 38th European Conference on Object-Oriented Programming, vol. 313, 27, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024, doi:10.4230/LIPIcs.ECOOP.2024.27.
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 18530 |
Bose, Sougata, et al. “History-Deterministic Timed Automata.” Logical Methods in Computer Science, vol. 20, no. 4, EPI Sciences, 2024, pp. 1–28, doi:10.46298/lmcs-20(4:1)2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 18955 |
Casares, Antonio, et al. “Simple and Tight Complexity Lower Bounds for Solving Rabin Games.” 2024 Symposium on Simplicity in Algorithms, Society for Industrial and Applied Mathematics, 2024, pp. 160–67, doi:10.1137/1.9781611977936.16.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 18599
Chalupa, Marek, et al. “Monitoring Extended Hypernode Logic.” Integrated Formal Methods, vol. 15234, Springer Nature, 2024, pp. 151–71, doi:10.1007/978-3-031-76554-4_9.
View
| DOI
| WoS
2024 |
Published |
Conference Paper |
IST-REx-ID: 18177
Beneš, Nikola, et al. “BNClassifier: Classifying Boolean Models by Dynamic Properties.” Computational Methods in Systems Biology, vol. 14971, Springer Nature, 2024, pp. 19–26, doi:10.1007/978-3-031-71671-3_2.
View
| DOI
| WoS
2024 |
Published |
Book Chapter |
IST-REx-ID: 18563
Henzinger, Thomas A. “Reminiscences of a Real-Time Researcher.” Real Time and Such, edited by Susanne Graf et al., vol. 15230, Springer Nature, 2024, pp. 154–64, doi:10.1007/978-3-031-73751-0_12.
View
| DOI
earlier version | 2024 |
Published |
Conference Paper |
IST-REx-ID: 15168 |
Filakovský, Marek, et al. “Hardness of Linearly Ordered 4-Colouring of 3-Colourable 3-Uniform Hypergraphs.” 41st International Symposium on Theoretical Aspects of Computer Science, vol. 289, 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024, doi:10.4230/LIPIcs.STACS.2024.34.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 9651 |
Dymond, Michael, and Vojtech Kaluza. “Divergence of Separated Nets with Respect to Displacement Equivalence.” Geometriae Dedicata, vol. 218, 15, Springer Nature, 2024, doi:10.1007/s10711-023-00862-3.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 14660 |
Ivanov, Grigory, and Márton Naszódi. “Quantitative Steinitz Theorem: A Polynomial Bound.” Bulletin of the London Mathematical Society, vol. 56, no. 2, London Mathematical Society, 2024, pp. 796–802, doi:10.1112/blms.12965.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18617 |
Beďatš, Daniel. “Separation of Variables for Scalar-Valued Polynomials in the Non-Stable Range.” Journal of Algebra, vol. 651, Elsevier, 2024, pp. 281–304, doi:10.1016/j.jalgebra.2024.04.013.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 13974 |
Fulek, Radoslav, et al. “The Crossing Tverberg Theorem.” Discrete and Computational Geometry, vol. 72, Springer Nature, 2024, pp. 831–48, doi:10.1007/s00454-023-00532-x.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 15296
Lopushanski, Mariana, and Grigory Ivanov. “A Constructive Algorithm for Building Rectifiable Curves in Weakly Convex Sets.” AIP Conference Proceedings, vol. 3030, no. 1, 080002, AIP Publishing, 2024, doi:10.1063/5.0195908.
View
| DOI
earlier version | 2024 |
Published |
Conference Paper |
IST-REx-ID: 18917 |
Aronov, Boris, et al. “Eight-Partitioning Points in 3D, and Efficiently Too.” 40th International Symposium on Computational Geometry, vol. 293, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024, p. 8:1-8:15, doi:10.4230/LIPIcs.SoCG.2024.8.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18483 |
Kaloshin, Vadim, et al. “Birkhoff Conjecture for Nearly Centrally Symmetric Domains.” Geometric and Functional Analysis, vol. 34, Springer Nature, 2024, pp. 1973–2007, doi:10.1007/s00039-024-00695-6.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18065 |
Hou, Xuanji, et al. “Dynamical Classification of Analytic One-Frequency Quasi-Periodic SO(3,R)-Cocycles.” Advances in Mathematics, vol. 457, 109943, Elsevier, 2024, doi:10.1016/j.aim.2024.109943.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18604 |
De Nooijer, Phoebe, et al. “Removing Popular Faces in Curve Arrangements.” Journal of Graph Algorithms and Applications, vol. 28, no. 2, Brown University, 2024, pp. 47–82, doi:10.7155/jgaa.v28i2.2988.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 14888 |
De Nooijer, Phoebe, et al. “Removing Popular Faces in Curve Arrangements.” 31st International Symposium on Graph Drawing and Network Visualization, vol. 14466, Springer Nature, 2024, pp. 18–33, doi:10.1007/978-3-031-49275-4_2.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18586 |
CZUDEK, Klaudiusz S., and Dmitry Dolgopyat. “The Central Limit Theorem and Rate of Mixing for Simple Random Walks on the Circle.” Alea, vol. 21, no. 2, Instituto Nacional de Matematica Pura e Aplicada, 2024, pp. 1853–65, doi:10.30757/ALEA.V21-70.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 17231 |
Fiorebe, Corentin. “Examples of Projective Billiards with Open Sets of Periodic Orbits.” Discrete and Continuous Dynamical Systems- Series A, vol. 44, no. 11, AIMS, 2024, pp. 3287–301, doi:10.3934/dcds.2024059.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 18524 |
O’Grady, Anna J. G., et al. “Binary Yellow Supergiants in the Magellanic Clouds. I. Photometric Candidate Identification.” Astrophysical Journal, vol. 975, 29, IOP Publishing, 2024, doi:10.3847/1538-4357/ad778a.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv